Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Did not experience withdrawal bleeding after taking Postinor-2, had intercourse during ovulation. Pregnancy test required?

Hi, I took Postinor -2 after an unprotected intercourse. Usually I will experience withdrawal bleeding between 3-5 days after taking the pills. However, this time around, I did not experience any bleeding. Plus I had the intercourse when I was ovulating. It has been 7 days now, after I took the pill. Should I take a pregnancy test?
Asked On : Thu, 11 Oct 2012
Answers:  0 Views:  160 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor